Skip to Content

After 5 years taking Lortab 4 low back pain, how do you safely taper off with no withdrawal?

Responses (1)

mpvt 2 Apr 2010

It's almost impossible to taper since you have become dependent on the hydrocodone and unless someone else has total control over the drug then you will likely not be successful. Your best bet would be to take a week and go cold turkey.
If you can get someone to have total control of the hydrocodone then you can taper down a pill a week. You will almost always suffer somewhat so this is why you should really do the cold turkey if you want to do it without the help of drugs... Good luck... Dave

christineATU 2 Apr 2010

It takes super human powers to go cold turkey! But as usual, Dave is right again. Good luck on getting off the opiates!

subzero58 2 Apr 2010

happy friday everyone,these are real answers from real people.just wana wish my extended family a peaceful good friday, and a happy easter... pete

mpvt 2 Apr 2010

Back at ya and to everyone else. Have a fun long weekend... Dave

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions